# SDR UIEA2019052304275

- Difficulty date: May 22, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 85,428 hours, 21,149 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE.( T/S PER FIM 24-31 FT 804. NO FURTHER FAULTS NOTED AT THIS TIME. )
